# SDR REXA2013053000936

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 13,084 hours, 8,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AND FWD GALLEY EMERGENCY LIGHT STRIPS FALLEN OFF.  PNS PL88-900LH00, PL88-910LH00, PL88-930LH05. INSTALLED EMERGENCY LIGHT STRIPS IAW AMM 33-51-00.  ALL CHECKS GOOD.
